# SDR MASA2009082100267

- Difficulty date: August 21, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 7,438 hours, 5,294 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ASH - FLT 7257 DEN - CLE.  CAPT DECLARED AN EMERGENCY AND RETURNED TO FIELD DUE TO A LEFT BLEED DUCT WARNING WITH THE AIRCRAFT UNABLE TO PRESS.  LANDING WAS UNEVENTFUL.  MX REPOSITIONED LOOPS.
